[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Cancer/Tamoxifen/Gastroparisis/Low Sugars



Hi List.
I am certainly recovering from my breast cancer surgery and radiation 
treatment (in Buffalo, thank you Buffalo)  Almost immediately I was suffering 
from stomach problems and finally diagnosed with gastroparisis.  I have been 
a type 1 diabetic for 29 years and 8 1/2 years pumping.  I am also on 
tamoxifen and understand it to be one cranky pill, but I opted out of chemo, 
so I was putting some hope in the tamoxifen.

Does anyone know of any relationship between tamoxifen and gastroparisis?

Even if I didn't mind the pain and discomfort of gastro, the low sugars and 
ultimate being totally out of it is no laughing matter and my husband would 
like a full nights sleep.  
Any suggestions where I might find more info about this dilemma??

Thanks again for any info that I may receive.
I owe an e-mail to a pumper who gave me some good info and I will get back to 
him/

Thanks again
Rosalie
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml